# SDR F3LA2022081000086

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N346FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08642
- Aircraft time: 10,939 hours, 4,885 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Part number: D2902083800000
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP177173 ITEM 3:IN FLIGHT- YELLOW HYD QTY DROPPED TO ZERO NEARLY INSTANTANEOUSLY. AFTER PARKING HDY FLUID LEAKED HEAVILY FROM VENT IN AFT PYLON #2 ENGINE.
CORRECTIVE ACTION FROM LP177179-2:REMOVED AND REPLACED #2 ENG HYDRAULIC PRESSURE LINES IN PYLON (1) AND (3). AS REQUIRED PER TFU 29-11-00-01B. LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.  TW: F9T10206C DD 10-7-22 AMM 29-13-49-0001400-812-A
